# SDR DL73K030501

- Difficulty date: June 1, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- Aircraft time: 43,346 hours, 32,753 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 6546858236
- Part serial: 0000
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SLOW LEAK IN FLT RESULTED IN A-SYSTEM RESERVOIR GOING TO ZERO AND SUBSEQUENT LOW PRESSURE LIGHTS ILLUMINATED.  FOUND NR 1 ENG TO PYLON PRESSURE LINE CRACKED AT BEND.  REPLACED HYD LINE.  RAN ENGINES/FLIGHT CONTROLS, NO FURTHER LEAKS NOTED.
